# SDR UIEA2019081405152

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 65B1503422
- Part serial: TLS25920
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 1480, LONGERON EXTENSION FITTING INSPECTION FOUND LONGERON FITTING CRACK. RT STA 1480, LONGERON FITTING REPLACED AND CARRIED OUT PREVENTATIVE MODIFICATION IAW SB 747-53A2860 R2 PART 8 (BULKHEAD REPAIRED) AND RI 53-12-13684 REV A.
